# SDR RYNA2010000330000

- Difficulty date: March 28, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 81,933 hours, 16,695 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, AIR / GROUND DISAGREE STATUS MESSAGE.  AFTER TAKEOFF ON FLAP RETRACTION FLAP LEVER O* - INDICATOR 1 * (BOTH L/R)- NO EICAS MESSAGE, NO WARNING LIGHTS.  T/S PER FIM 32-09-03/101 BLOCKS 1, 2, 3, 14, 35, 7 AND BLOCK 8.  PER THE FIM THE PSEU IS OK FOR THE SVC AFTER PSEU BITE FLAP POSITION INDICATOR RETURNED TO FULL UP POSITION.  VERIFIED FLAP POS INDICATION BY CYCLING FLAPS SEVERAL TIMES, NO FAULT FOUND.  WHILE T/S AIR GROUND DISAGREE PER FIM 32-09-03 / 101 FLAP INDICATOR NEEDLES RETURNED TO FULL UP POSITION.  ALSO PERFORMED FSEU BITE PROCEDURE PER FIM 27-51-00 BLOCKS 1, 2, 3 AND 4 PER FIM OK FOR SVC CYCLED FLAPS SEVERAL TIMES WITH NO FAULTS.
